# SDR REXA2016050700792

- Difficulty date: May 7, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 24,487 hours, 21,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605, FRAME HAS CORROSION, BETWEEN STRINGER 24R & 26L & AT STRINGER 22L.  R & R FS 605 FRAME SECTOR IAW SRM 51-42-06, 51-42-21 & 51-25-01.
